# SDR SWIA202157769

- Difficulty date: February 20, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 960-988
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON (L/H)  SEAT SIDE TRACK , SMALL SECTION THAT SPANS FROM F.S. 960.5 TO F.S 988.5, IN NUMEROUS LOCATIONS (MARKED).     (C-CHECK RO 4/22/2021)    INSTALLED NEWLH SIDE SEAT TRACK FS960.5 TOFS988.5 REF CRJ700 AMM 53-00-49-400-801 (CONFIG A03) SEE CONTINUATION CARD FOR MORE INFO.
